| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported that following the intraocular lens implantation the patient had experienced rings, starburst and was cannot see to drive at night.It was further reported that the road ahead at night appears as pure white.Needs to adapt to it and might take same time.Additional information has been requested and received stating sees rings during day and night and is still having problems.There are two medical device reports associated with this patient.This report is for the left eye.
Event or Problem Description
Additional information has been requested and received stating since the lens implants.The side effects are horrendous.During the day the patient see¿s starbursts with several concentric rings around each bright light and medium brightness lights, such as car headlights and when a light, such as the sun or flashlight hits metal.Also christmas tree lights and christmas light house decorations.At night it is worse.The starbursts with several concentric rings, glare and haze with each car headlights coming towards the patient.The starbursts and bright glare spreads across most of the street lanes and makes it impossible to drive.The patient is not able to drive from dusk into the night.The lenses remain implanted.The patient is considering for a replacement of the lenses.There are two medical device reports associated with this patient.This report is for the left eye.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received stating that the lens was explanted in a secondary procedure.Symptoms are still ongoing.There are two medical device reports associated with this patient.This report is for the left eye.
Additional Manufacturer Narrative
Additional information provided in b.5., h.3., and h.6.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company lens of 22.0 diopter (add power +2.2/+3.2) was replaced with an unspecified company lens.The manufacturer internal reference number is: (b)(4).